# SDR GTIA2019041193278

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 40,625 hours, 22,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PLASTIC BURNING SMELL IN COCKPIT AND CABIN -CW INITIAL INSPECTION PER TSM 05-50-00-810-831-A AVIONICS BAY NO ODOR OR ODOR NOTED IN FWD BAY. AFT CARGO HAD AN ODOR OF BURNT PLASTIC WHEN OPENED WILL NEED BAGS REMOVED FOR INSPECTION.
